# SDR AWKA787614

- Difficulty date: June 14, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N787X
- Make and model: Cessna 750
- Aircraft serial: 7500287
- Aircraft time: 762 hours, 425 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 4101112010799146
- Part serial: 0287
- Condition: Failed
- Location: Zone 300
- Part time: 762 hours, 425 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

DURING CLIMB OUT WITH THE AUTO PILOT ON, MODE SELECTED TO LNAV AND VERTICAL SPEED, THE ACFT BEGAN AN UN-COMMANDED ROLL TO THE RT WHICH EXCEEDED 40 DEGREES BEFORE THE SIC DISCONNECTED THE AUTOPILOT. THERE WAS A MOMENTARY AMBER CAUTION MESSAGE WHICH WAS TOO FAST FOR THE CREW TO IDENTIFY. THE CAUTION WAS FOLLOWED BY A CYAN "YD FAIL UPPER A" MESSAGE. THE DECISION WAS MADE TO DIVERT, DUE TO A SERVICE CENTER BEING LOCATED ON THE FIELD. THE ACFT LANDED WITHOUT INCIDENT. SERVICE CENTER SWAPPED THE 2 YAW STABILIZER COMPUTERS (PN 7022090-901) FROM ONE POSITION TO ANOTHER FOR TROUBLESHOOTING. THE RUDDER POSITION SENSOR WAS REPLACED WITH A NEW UNIT (P/N H517A), AN OVERHAULED UPPER RUDDER ACTUATOR ASSY WAS INSTALLED (PN 9914600-3), AND THE 2 INTERGRADED AVIONICS COMPUTERS (PN 7017300-31494) WERE SWAPPED FROM SIDE TO SIDE FOR TROUBLESHOOTING PURPOSES. OPS CHECKS WERE SATISFACTORY.
